# SDR YENA2022052600526

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 59,319 hours, 21,017 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Ecs
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2053, FLL-SJU. 'SEVERE FUME EVENT BELOW 10000 UNTIL PARKED AT GATE. SMELLED LIKE MAGIC MARKER. USED 02 UNT LANDING STRONGEST SMELL IN FLIGHT DECK; REF INFO NOTICE 2017-T015I AND FOUND ODOR COMING FROM PACK 1 AND 2. PERFORMED LEVEL B DECONTAMINATION ON ENVIRONMENTAL CONTROL SYS ECS REF AMM 21-00-00-615-803A ,AMM 36-10-00-615-801. PACK 2 NO ODOR NOTED AND PACK 1 ( SLIGHT ODOR ) SEE MORE DETAILS ON LOG PAGE 3415382-1.' (SUPPLEMENTAL TO FOLLOW)
